MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CLERMONT-FERRAND MANIPULATOR SHEATH

KARL STORZ SE & CO. KG CLERMONT-FERRAND MANIPULATOR SHEATH
Model Number 26168DE
Medical Device Problem Codes Detachment of Device or Device Component (2907); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is in transit to manufacturer.The investigation is pending.
 
Event or Problem Description
As per a manufacturer incident report we received from the factory in (b)(6): it was reported that the instrument was released during an operation causing problems for the patient.Further information was requested, but not available.
 
Additional Manufacturer Narrative
This supplement report is to provide facility name and address.
 
Additional Manufacturer Narrative
The affected unit was returned on 2021-07-08.According to the investigation results, minor cosmetical defects could be found.No malfunction could be found, as the item worked as per manufacturer's specifications.The most probable root cause is that the customer did not assemble the components as described in the instructions for use (document 96126005d, version 3.0 - 11/2017).The name/address/representive of the hospital was not provided despite several requests.Karl storz did not received a feedback or a reference number.

Brand Name
CLERMONT-FERRAND MANIPULATOR SHEATH
Common Device Name
SHEATH
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM  
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245-5017
4242188738
MDR Report Key12309002
Report Number9610617-2021-00057
Device Sequence Number3671410
Product Code HIH
UDI-Device Identifier04048551096017
UDI-Public4048551096017
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K992027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number26168DE
Device Catalogue Number26168DE
Device Lot NumberXP03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2021
Supplement Date Received by Manufacturer07/01/2021
07/01/2021
Initial Report FDA Received Date08/11/2021
Supplement Report FDA Received Date11/11/2021
12/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown